Alert archive / New Jersey / Gale Warnings in 2010

Gale Warning 14, NWS Philadelphia/Mount Holly

March 23, 2010

NWS Philadelphia/Mount Holly issued this gale warning at Mar 23, 2010, 3:14 PM EDT. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 23, 2010, 3:14 PM EDT (19:14 UTC)
Expired
Mar 24, 2010, 1:25 PM EDT
In force
22 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

719 
WHUS71 KPHI 231914
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
314 PM EDT TUE MAR 23 2010

ANZ430-431-450>455-240315-
/O.UPG.KPHI.SC.Y.0027.000000T0000Z-100325T0000Z/
/O.NEW.KPHI.GL.W.0014.100323T1914Z-100325T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
314 PM EDT TUE MAR 23 2010

...GALE WARNING IN EFFECT UNTIL 8 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT WEDNESDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

AS AN AREA OF LOW PRESSURE MOVES TO OUR NORTHEAST TONIGHT INTO
WEDNESDAY, IT WILL STRENGTHEN, INCREASING WINDS ACROSS THE WATERS
AND BUILD SEAS AS WELL. WINDS ARE EXPECTED TO GUST AROUND 35 TO 40
KNOTS TONIGHT INTO WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ROBERTSON
3 follow-up statements
079 
WHUS71 KPHI 240154
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
954 PM EDT TUE MAR 23 2010

ANZ430-431-450>455-241000-
/O.CON.KPHI.GL.W.0014.000000T0000Z-100325T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
954 PM EDT TUE MAR 23 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY. 

AS AN AREA OF LOW PRESSURE STRENGTHENS OVERNIGHT AND WEDNESDAY OFF
THE NEW ENGLAND COAST, A WEST TO NORTHWEST WIND WILL INCREASE AND
GUST TO AROUND 35 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
633 
WHUS71 KPHI 240808
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
408 AM EDT WED MAR 24 2010

ANZ430-431-450>455-242100-
/O.CON.KPHI.GL.W.0014.000000T0000Z-100325T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
408 AM EDT WED MAR 24 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

AN AREA OF LOW PRESSURE WILL STRENGTHEN OFF THE NEW ENGLAND
COAST THROUGH TONIGHT AS HIGH PRESSURE BUILDS IN FROM THE WEST.
THE DIFFERENCE IN PRESSURE BETWEEN THESE TWO SYSTEMS WILL CREATE A 
WEST TO NORTHWEST WIND THAT WILL GUST TO AROUND 35 KTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
861 
WHUS71 KPHI 241725
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
125 PM EDT WED MAR 24 2010

ANZ430-431-450>455-250200-
/O.CAN.KPHI.GL.W.0014.000000T0000Z-100325T0000Z/
/O.NEW.KPHI.SC.Y.0028.100324T1725Z-100325T0200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
125 PM EDT WED MAR 24 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED. 

LOW PRESSURE NEAR NOVA SCOTIA WILL LIFT AWAY FROM THE AREA AS HIGH
PRESSURE BUILDS FROM THE WEST...AND THE GRADIENT WILL RELAX
GRADUALLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale warning went out at Mar 23, 10:37 AM EDT, 4 hours 37 minutes earlier.

Area forecast discussion, Mar 23, 10:37 AM EDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1037 AM EDT TUE MAR 23 2010

.SYNOPSIS...
AN AREA OF LOW PRESSURE OVER THE REGION WILL MOVE NORTHEASTWARD
THROUGH TONIGHT. HIGH PRESSURE WILL THEN BUILD IN FROM THE WEST
FOR WEDNESDAY AND THURSDAY. A COLD FRONT WILL MOVE ACROSS THE AREA
THURSDAY NIGHT. THEN, AN AREA OF LOW PRESSURE DEVELOPING OVER THE
SOUTHERN PLAINS WILL MOVE NORTHEASTWARD AND OVER THE MID-ATLANTIC
ON FRIDAY. HIGH PRESSURE WILL THEN BUILD DOWN FROM CANADA FOR
SATURDAY AND SUNDAY. YET ANOTHER LOW WILL THEN APPROACH FOR SUNDAY
NIGHT OR MONDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
MORNING FORECAST SOUNDINGS AND 12Z SFC UA ANALYSIS IS SHOWING THAT
THE CWA AND NEARBY AREAS STILL HAVE PLENTY OF AVAILABLE MOISTURE
AROUND. WE ARE STARTING TO SEE SHOWERS DEVELOP CLOSE TO THE CLOSED
LOW IN DE AND SERN NJ. BASED ON LATEST VERIFICATION, THE 00Z CAN
RGEM IS HANDLING THE CURRENT PRECIP COVERAGE THE BEST AND WAS USED
FOR THE ADJUSTMENT FOR THIS AFTERNOON. WE RAISED POPS IN NJ AND
LOWERED THEM IN THE WESTERN PART OF OUR CWA. WHILE THE CLOSED LOW
WILL PROVIDE THE COLD POOL ALOFT, THE PASSAGE OF THE OCCLUDED
FRONT HAS BROUGHT IN SOMEWHAT DRIER AIR OVERALL INTO OUR REGION
AND PRECIPITATION AMOUNTS ARE STILL EXPECTED TO BE ON THE LIGHT SIDE.
NO BIG CHANGES TO MAX TEMPS WERE DONE, WE RAISED THEM SOMEWHAT
BASED ON CLEAR SKIES IN EASTERN PA AND LEFT THEM ABOUT THE SAME
ELSEWHERE. SOUNDING CONVECTIVE TEMPERATURES ARE PRETTY LOW AND
THERE SHOULD BE A CEILING NOT THAT FAR FROM CURRENT MAX TEMPS.
NO CHANGES TO TONIGHT.

&&

.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
THERE COULD BE SOME LINGERING SHOWERS ACRS NERN SECTIONS EARLY
TONIGHT, THEN PRECIP SHOULD COME TO AN END AS THE LOW PULLS TOWARD
THE CANADIAN MARITIMES AND HIGH PRESSURE BEINGS TO BUILD IN.

THE PRESSURE GRADIENT BETWEEN THE DEPARTING STRENGTHEN LOW AND
THE BUILDING HIGH WILL MAKE FOR A WINDY PERIOD BEGINNING TONIGHT
AND CONTINUING ON WEDNESDAY. HOWEVER, IT WILL BE DRY ON WEDNESDAY.

THE MDLS HAVE BEEN UNDERFORECASTING TEMPS ON SUNNY DAYS OVER THE
PAST FEW WEEKS, HOWEVER WITH THE NWLY FLOW REGIME, THEY COULD END
UP HAVING A BETTER HANDLE ON THE TEMPS...OR NOT. NEVERTHELESS,
WITH A GUSTY NW WIND, PSBLY AS HIGH AS 25 TO 30 MPH, IT CERTAINLY
WILL NOT FEEL AS WARM.

THE WIND WILL DECREASE ON WEDNESDAY NIGHT AND WITH FEW CLOUDS, IT
WILL BE A DECENT RADIATIONAL COOLING NIGHT. AGAIN, GUID TEMPS WERE
GENLY ACCEPTED.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
HIGH PRESSURE WILL BE ANCHORED OVER THE AREA ON THURSDAY, SO
ANOTHER DRY DAY IS IN STORE. THE HIGH WILL MOVE TO THE S AND E BY
THURSDAY EVENING. THIS WILL ALLOW TWO FEATURES TO APPROACH THE
REGION. THE FIRST IS A CDFNT EXTENDING SWWD FROM THE SFC LOW NR
THE CAN MARITIMES. THE SECOND FEATURE IS AN AREA OF LOW PRESSURE
DEVELOPING OVER THE SRN PLAINS THAT WILL MOVE TWD THE MID MS VLY.
THE WARM FRONT EXTENDING EWD FROM THIS LOW WILL BE DRAPED ACRS THE
MID-ATLC BY THURS NIGHT. PRECIP IS EXPECTED ALG THE FRONT BY THURS
NIGHT. A STRONG AREA OF HIGH PRESSURE WILL BEGIN TO NOSE DOWN FROM
CANADA BY FRIDAY MORNING AND THIS WILL CAUSE THE SWATH OF PRECIP
TO BE SHUNTED SWD DURING THE DAY ON FRIDAY. THE HIGH WILL THEN BE
THE DOMINANT WX FEATURE LATER FRIDAY THROUGH EARLY SUNDAY. THE
HIGH WILL THEN MOVE OF THE COAST AS YET ANOTHER H5 TROF AND SFC
LOW ARE CARVED OUT ACRS THE SRN TIER. THIS LOW WILL MAKE ITS
APPROACH SUNDAY NIGHT INTO MONDAY. THERE ARE STILL SOME MDL DIFFS
WRT THE STRENGTH AND TRACK OF THE LOW, BUT CERTAINLY IT LOOKS AS
IF MORE PRECIP IS ON THE WAY. TEMPS LOOK TO BE AROUND NORMAL DURG
THIS PD.

&&

.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

OVERALL, VFR CONDITIONS ARE EXPECTED AT THE TAF SITES TODAY WITH
A SHOWER POSSIBLE THIS AFTERNOON. WINDS WILL TURN FROM THE SOUTH
TO THE WEST TODAY WITH INCREASING SPEEDS, ESPECIALLY LATE
AFTERNOON INTO THE EVENING. GUSTS ARE EXPECTED TO CONTINUE INTO
TONIGHT AND WEDNESDAY.

OUTLOOK...
A FRONT IS EXPECTED LATE THURSDAY INTO FRIDAY, WITH THE POTENTIAL
FOR LOWER VISIBILITIES AND CEILINGS. HIGH PRESSURE WILL FOLLOW WITH
MAINLY VFR CONDITIONS EXPECTED FOR THURSDAY. ANOTHER LOW PRESSURE
SYSTEM MAY IMPACT THE TAF SITES ON FRIDAY.

&&

.MARINE...
THE FIRST FRONT HAS MOVED THROUGH THE WATERS AND SECOND ONE SHOULD
PUSH THROUGH TODAY. SEAS ARE CURRENTLY 6 FT AT BUOY 44009 AND WILL
REMAIN ABOVE 5 FT INTO WEDNESDAY. THE WINDS WILL REMAIN OUT OF THE
SOUTH FOR MOST OF TODAY BEFORE BECOMING MORE WESTERLY LATE THIS
AFTERNOON AND EVENING. WINDS ARE EXPECTED TO STRENGTHEN THROUGH THIS
EVENING AND ESPECIALLY OVERNIGHT POSSIBLY REACHING GALE FORCE AS THE
COOLER AIR MOVES ACROSS THE WARM WATERS. THEREFORE, WE HAVE DECIDED
TO RAISE A GALE WATCH FOR TONIGHT THROUGH WEDNESDAY EVENING AS THE
GUIDANCE INDICATES PRETTY STRONG WINDS JUST ABOVE THE SURFACE.
CONFIDENCE WAS NOT HIGH ENOUGH TO ISSUE A GALE WARNING AT THIS
TIME BUT LATER SHIFTS MAY NEED TO DO SO. WINDS WILL START TO
DECREASE AS THE LOW PULLS AWAY ON WEDNESDAY NIGHT.

HIGH PRESSURE WILL BUILD IN FOR THURSDAY AND FRIDAY. A LOW PRESSURE
SYSTEM MAY CROSS THE WATERS ON FRIDAY ONCE AGAIN BRINGING THE
POSSIBILITY OF SMALL CRAFT CONDITIONS. HIGH PRESSURE WILL THEN BUILD
IN FOR THE WEEKEND, WITH A RETURN TO MORE TRANQUIL CONDITIONS ON THE
WATERS.

&&

.HYDROLOGY...
WE WILL HAVE TO WATCH THE RAMAPO. MILLSTONE AND THE RANCOCAS FOR POSSIBLE
STATEMENTS OR WARNINGS, WITH FORECAST CRESTS NEAR CAUTIONARY AND
OR FLOOD STAGE. WHILE PRECIPITATION AMOUNTS APPROACHED 3 INCHES IN
NORTHERN NEW JERSEY, AREAL COVERAGE WAS NOT AS EXTENSIVE AS LAST
WEEK. OTHER THAN THE ABOVE MENTIONED WATERWAYS, NO ADDITIONAL
WARNINGS ARE EXPECTED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WATCH FROM 6 PM EDT THIS EVENING THROUGH WEDNESDAY
     EVENING FOR ANZ430-431-450>455.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ430-
     431-450>455.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...GIGI
SHORT TERM...NIERENBERG
LONG TERM...NIERENBERG
AVIATION...MEOLA
MARINE...MEOLA
HYDROLOGY...GIGI/KRUZDLO
Hazardous weather outlook, Mar 23, 4:42 AM EDT, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
442 AM EDT TUE MAR 23 2010

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-240845-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
442 AM EDT TUE MAR 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

RIVER FLOODING IS OCCURRING GENERALLY IN NORTHERN NEW JERSEY. SOME
ADDITIONAL RAINFALL IS POSSIBLE THIS AFTERNOON AND THERE COULD BE
SOME FURTHER FLOODING MAINLY ALONG THE RARITAN AND PASSAIC RIVER BASINS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-240845-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
442 AM EDT TUE MAR 23 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.
   GALE WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 8:25 PM EDTAreal Flood WarningPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more15 hr
Mar 23, 12:30 AM EDTRiver Flood WarningPHIEssex, Morris, Passaic3 days
Mar 23, 12:30 AM EDTRiver Flood WarningPHIEssex, Passaic3 days
Mar 23, 1:16 AM EDTRiver Flood WarningPHIMorris, Passaic20 hr
Mar 23, 1:22 AM EDTRiver Flood WarningPHIMorris44 hr
Mar 23, 1:32 AM EDTRiver Flood WarningPHIPassaic38 hr
Mar 23, 6:24 AM EDTRiver Flood WarningPHIMorris22 hr

Nearby

Gale Warnings in New Jersey, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.